• English
  • Français
slideshow 1 slideshow 2 slideshow 3 slideshow 3 slideshow 3 slideshow 6 slideshow 7 slideshow 8 slideshow 9 slideshow 10 slideshow 11 slideshow 12 slideshow 13 slideshow 14 slideshow 15 slideshow 16

Vous êtes ici

TitreBayesian sparse polynomial chaos expansion for global sensitivity analysis
Type de publicationArticle in journal
Year of Publication2017
AuteursShao Q., Younes A, Fahs M., Mara T-A.
JournalComputer Methods in Applied Mechanics and Engineering
Volume318
Pagination474 - 496
DOI10.1016/j.cma.2017.01.033